# SDR ABXA010258

- Difficulty date: May 25, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 70,585 hours, 22,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 575311337
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SIDE OF LONGERON NR 24 FITTING CORRODED AT RIGHT MAIN LANDING GEAR WHEEL WELL, AT FORWARD AND AFT SIDE OF FS 920 BATHTUB FITTING, AND FS 920 BATHTUB FITTING CORRODED ON AFT SIDE AT UPPER PRESSURE WEB.  REPLACED BATHTUB FITTING IAW DC-8 SRM 51-1-8, 51-1-21, 53-2-0, 51-2-0, 51-1-17, 51-1-20D, 51-3-0, AND DAC DWG 5802677.
